... stomach start hurting.Does anybody have this to happen to thim?
While it important that you speak to your physician concerning this matter, here what I know.
I can tell you this for sure; it's recommended that one wait 4 hours after taking Harvoni to take another medication or do it 4 hours before taking Harvoni. Doing so helps to safeguard against negative medicine interactions.
I certainly hope that this helps you.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 3 answers
Posted 31 May 2015 • 1 answer
Posted 7 Jun 2015 • 1 answer
Posted 19 Aug 2015 • 1 answer
Harvoni - Three weeks to go, blood pressure 149/81, heart rate 51. Joint pain in digits. Bummed out?
Posted 28 Aug 2016 • 1 answer